RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1995, Volume 35, Number 4, Pages 542–564 (Mi zvmmf2416)  

This article is cited in 8 scientific papers (total in 8 papers)

Mesh approximation of singularly perturbed boundary-value problems for systems of elliptic and parabolic equations

G. I. Shishkin

Ekaterinburg

Full text: PDF file (2290 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1995, 35:4, 429–446

Bibliographic databases:
UDC: 519.63
MSC: Primary 65M06; Secondary 35K15, 35M10, 35J25
Received: 02.03.1994

Citation: G. I. Shishkin, “Mesh approximation of singularly perturbed boundary-value problems for systems of elliptic and parabolic equations”, Zh. Vychisl. Mat. Mat. Fiz., 35:4 (1995), 542–564; Comput. Math. Math. Phys., 35:4 (1995), 429–446

Citation in format AMSBIB
\Bibitem{Shi95}
\by G.~I.~Shishkin
\paper Mesh approximation of singularly perturbed boundary-value problems for systems of elliptic and parabolic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1995
\vol 35
\issue 4
\pages 542--564
\mathnet{http://mi.mathnet.ru/zvmmf2416}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1332024}
\zmath{https://zbmath.org/?q=an:0852.65071}
\transl
\jour Comput. Math. Math. Phys.
\yr 1995
\vol 35
\issue 4
\pages 429--446
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RQ76100006}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2416
  • http://mi.mathnet.ru/eng/zvmmf/v35/i4/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, “Approximation of systems of singularly perturbed elliptic reaction-diffusion equations with two parameters”, Comput. Math. Math. Phys., 47:5 (2007), 797–828  mathnet  crossref  mathscinet
    2. G. I. Shishkin, L. P. Shishkina, “Approximation of a system of singularly perturbed reaction-diffusion parabolic equations in a rectangle”, Comput. Math. Math. Phys., 48:4 (2008), 627–640  mathnet  crossref  mathscinet  zmath  isi
    3. Shishkina L., Shishkin G., “Robust numerical method for a system of singularly perturbed parabolic reaction-diffusion equations on a rectangle”, Mathematical Modelling and Analysis, 13:2 (2008), 251–261  crossref  mathscinet  zmath  isi
    4. Shishkin G.I., Shishkina L.P., “Approximation of a system of semilinear singularly perturbed parabolic reaction-diffusion equations on a vertical strip”, International Workshop on Multi-Rate Processes and Hysteresis, Journal of Physics Conference Series, 138, 2008  crossref  isi
    5. Shishkina L., Shishkin G., “Conservative Numerical Method for a System of Semilinear Singularly Perturbed Parabolic Reaction-Diffusion Equations”, Mathematical Modelling and Analysis, 14:2 (2009), 211–228  crossref  mathscinet  zmath  isi
    6. O'Riordan E., Stynes J., Stynes M., “An Iterative Numerical Algorithm for a Strongly Coupled System of Singularly Perturbed Convection-Diffusion Problems”, Numerical Analysis and its Applications - 4th International Conference, NAA 2008, Lecture Notes in Computer Science, 5434, 2009, 104–115  crossref  mathscinet  zmath  isi
    7. Kopteva N., O'Riordan E., “Shishkin Meshes in the Numerical Solution of Singularly Perturbed Differential Equations”, International Journal of Numerical Analysis and Modeling, 7:3 (2010), 393–415  mathscinet  zmath  isi
    8. Clavero C., Gracia J.L., “Uniformly Convergent Additive Finite Difference Schemes For Singularly Perturbed Parabolic Reaction-Diffusion Systems”, Comput. Math. Appl., 67:3 (2014), 655–670  crossref  mathscinet  zmath  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:284
    Full text:114
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020